Publications – Nouveaux développement de la théorie du risque

La dynamique de l’actif net des compagnies d’assurance est un domaine de recherche éprouvé et très fécond. Les modèles envisagés, à pas de temps discret ou en temps continu, avec différents types de lois de sinistres ou de représentation des primes versés par les assurés et des dividendes sont volontairement simplifiés de manière à faciliter les analyses de risque et de solvabilité. Les évolutions de la recherche visent à conserver un cadre d’analyse aisément compréhensible, des résultats facilement exploitables et à mieux prendre en compte les dynamiques économiques des risques. La prise en compte des dépendances spatiales et temporelles, des événements rares ou extrêmes, du caractère multivarié des indicateurs de risques et les calculs explicites des probabilités de survie à long terme des compagnies d’assurances sont quelques éléments caractéristiques des recherches en cours.

Les publications des chercheurs de la chaire dans ce domaine :

Kacem, M. Lefèvre, C.  & Loisel, S. (2014) “Convex extrema for nonincreasing discrete distributions: effects of convexity constraints”,accepted in Journal of Mathematical Analysis and Applications, 423 (2), 15 March 2015, Pages 1774–1791.
Preprint sur Hal.

Loisel, S. & Trufin, J. (2014) “Properties of a risk measure derived from the expected area in red”, Insurance: Mathematics and Economics, 55, March 2014, Pages 191–199. Preprint sur Hal.

Albrecher, H. Robert C. & Teugels J.L. (2014) “Joint asymptotic distributions of smallest and largest insurance claims. Risks, 2, 289-314.

Dutang, C. Albrecher, H. & Loisel, S. (2014) “A game-theoretic approach to non-life insurance markets”, to appear in Insurance: Mathematics and Economics.

Dutang, C. Lefèvre, C.& Loisel, S. (2014) “The « A+B/u » rule for discrete and continuous time risk models with dependence”, to appear in Insurance: Mathematics and Economics.

Guillou, A. Loisel, S. & Stupfler, G. (2014) “Estimation of the parameters of a Markov-modulated loss process in insurance”, to appear in Insurance: Mathematics and Economics.

Kacem, M. Loisel, S. & Maume-Deschamps, V. “Some mixing properties of conditionally independent processes”, to appear in Com. Stat. – Theory and Methods.

Kortschak, D. Loisel, S. & Ribereau, P. (2014) “Ruin problems with worsening risks or with infinite mean claims”, to appear in Insurance: Mathematics and Economics

Nguyen, Q.H. & Robert, C. (2014) “New efficient estimators in rare event simulation with heavy tails”. Journal of Computational and Applied Mathematics, 261, 39-47

Di Bernardino, E. & Rullière, D. (2013) “On certain transformations of Archimedean copulas: Application to the non-parametric estimation of their generators”. Dependence Modeling, 1, DOI:

Nguyen, Q.H. & Robert C. (2013) “Series expansions for convolutions of Pareto distribution. A paraître dans Statistics & Risk Modeling (with Applications in Finance and
Insurance).

Di Bernardino, E. Laloe, T. Maume-Deschamps, V. & Prieur, C. (2013) “Plug-in estimation of level sets in a non compact setting with applications in multivariate risk theory”. ESAIM P&S, 17, 236-256.

Di Bernardino, E. Rullière, D. (2013) “Distortions of multivariate distribution functions and associated level curves: applications in multivariate risk theory”. Insurance:
Mathematics and Economics
, 53 (1), 190-205, ISSN 0167-6687, doi: 10.1016/j.insmatheco.2013.05.001

Blanchet-Scalliet, C. Dorobantu, D. & Rullière, D. (2013) “The density of the ruin time for a renewal-reward process perturbed by a diffusion”, Applied Mathematics Letters, 26, 108-112; doi:10.1016/j.aml.2012.04.003.

Constantinescu C., Kortschak, D. & Maume-Deschamps, V. (2013) “Ruin probabilities in models with a Markov chain dependence structure”. Scandinavian Actuarial Journal, 6, 453-476.

Cousin, A. & Di Bernardino, E. (2013) “On multivariate extensions of value-at-risk”, Journal of Multivariate Analysis, 119, 32-46.

Constantinescu, C. Maume-Deschamps, V. & Norberg, R. (2012) “Risk processes with dependencies and premium adjusted to solvency targets”. European Actuarial Journal, 2 (1), 1-20.

Cenac, P. Prieur, C. & Maume-Deschamps, V. (2012) “Some multivariate risk indicators; minimization by using a Kiefer-Wolfowitz approach to the mirror stochastic algorithm”, Statistics and Risk Modeling 29 (1), 47-71.

Lefèvre, C. & Loisel, S. (2012) “On multiply monotone distributions, continuous or discrete, with applications”, accepted to appear in Journal of Applied Probability.

Albrecher, H. Constantinescu, C. & Loisel, S (2011) “Explicit ruin formulas for models with dependence among risks”. Insurance: Mathematics and Economics, 48 (2), 265-270.

Bargès, M. Loisel, S. & Venel, X. “On finite-time ruin probabilities with dependence between reinsurance cycles and the claim arrival process”, to appear in Scandinavian
Actuarial Journal
(Applied Section).

Bargès, M. Cossette, H. Loisel, S. & Marceau, E. (2011) “Moments of a compound Poisson models with dependence based on the FGM copula and discounted claims”, ASTIN Bulletin, 41 (1), 215-238.

10.2478/demo-2013-0001, pp 1-36, inpress.

Denuit, M. & Rey-Fournier, B. “Benchmark values for higher order coefficients of relative risk aversion”, to appear in Theory and Decision.

Doukhan, P. Prohl, S. & Robert, C. (2011) “Subsampling weakly dependent time series and application to extremes”. 20 (3), 447-479.

Robert, C. (2013) “Automatic declustering of rare events”, Biometrika, 100, 587-606.

Robert, C. “On the De Vylder and Goovaert’s conjecture about ruin for equalized claims”, to appear in Journal of Applied Probability.

Rullière, D. Faleh, A. Planchet, F. & Youssef, W. (2013) “Exploring or reducing noise? A global optimization algorithm in the presence of noise”. Structural and Multidisciplinary Optimization, 47 (6), 921-936, doi: 10.1007/s00158-012-0874-5.

 

Working Papers

Bienvenüe, A. & Robert C. (2014). “Likelihood based inference for high-dimensional extreme value distributions.

Robert C. (2014). “Rare-event asymptotics for the number of exceedances of multiplicative factor models.

Guillou, A., Loisel, S. & Stupfler, G. (2014) “Estimating the parameters of a seasonal Markov-modulated Poisson process, Working paper. Preprint sur Hal.

Goffard, P.-O., Loisel, S. & Pommeret, D. (2013) “A polynomial expansion to approximate the ultimate ruin probability in the compound Poisson ruin model, Working paper. Preprint sur Hal.

Denuit, M. & Rey-Fournier, B. “Uni- and multi-dimensional risk attitudes: a unifying approach”, submitted for publication.

Cousin, A. & Di Bernardino, E. “On multivariate extensions of conditional-tail-expectation”, submitted for publication.

Nguyen, Q.H. & Robert, C. “Series expansions for sums of independent Pareto random variables”, submitted for publication.